# SDR DXTA200300060

- Difficulty date: July 6, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 7,085 hours, 5,750 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ACM PRODUCING OILY ODOR AS TEMPATURE SET TO WARMER TEMPERATURE.  PERFORMED OPS CHECK OF ACM AT VARIOUS POWER SETTINGS, THRU FULL TEMPERATURE RANGE IN BOTH AUTO AND MANUAL MODES AND SELECTING DIFFERENT BLEED AIR SOURCES.  ACM APPEARS TO FUNCTION NORMAL, COULD NOT DUPLICATE OILY ODOR.
